MAUDE Adverse Event Report: DJO LLC VECTRA GENISYS; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL

DJO LLC VECTRA GENISYS; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Model Number 2761
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Burn(s) (1757); Electric Shock (2554)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the unit allegedly shocked and caused a burn to patient during treatment.Enovis has received sufficient information regarding the reported burn the degree of burn is unknown and medical intervention was required.Patient was treated with antibiotic cream and a band aid.After performing functional and electrical testing, the technician was unable to duplicate the reported complaint.The product met manufacturer specifications.
 
Event or Problem Description
It was reported that the unit allegedly shocked and caused a burn to patient during treatment.

Brand Name
VECTRA GENISYS
Common Device Name
STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key16026891
Report Number9616086-2022-00032
Device Sequence Number20631424
Product Code GZI
UDI-Device Identifier00888912292849
UDI-Public00888912292849
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2761
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
27335 SERIAL (B)(4).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown